# SDR ASAA2013052695278

- Difficulty date: May 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat
- Component: Slat, Boeing
- Component part number: 65C26603102SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT LOWER SURFACE CHAFED ABOVE ACTUATOR.  ACFT GROUNDED.  REPAIRED CHAFE ON RT WING NR 4 SLAT IAW SRM 51-70-10 -2R0, REPAIR 4, PARA 20, PG 48.
